# SDR 98ZZZX2423

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SA
- Make and model: Dhav DHC6300
- Aircraft serial: 337
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: C6TP10054
- Condition: Cracked
- Location: Horiz Stab
- Part time: 39,072 hours
- Component: C6TP1001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPANWISE CRACK IN HORIZONTAL STABILIZER LEADING EDGE SKIN BETWEEN STA 98.00 AND STA 103.00.  CRACK POSSIBLY CAUSED BY FATIGUE TO THIN SKIN CAUSED BY REPETITIVE REPLACEMENT AND ROLLING DOWN OF EDGES OR STABILIZER DEICER BOOT.
